# SDR CALA2010030800077

- Difficulty date: March 7, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N16617
- Make and model: Boeing 737524
- Aircraft serial: 27330
- Aircraft time: 42,484 hours, 22,426 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 652072366
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - FWD CARGO DOOR CUTOUT AFT FRAME WEB IS CRACKED AT DOOR LOWER STOP PAD, UPPER I/B CORNER, MARKED.  REMOVED & REPLACED FRAME WEB, REF SRM 51-40-02, BOEING DOC 65-20723.
